Scientists around the world studying the harmful effects of paracetamol on the human body for quite a long time. At the moment there are hundreds of cases of overdose of this drug. In some cases, people taking excessive amounts of Paracetamol, got serious complications, such as deterioration in the functioning of the liver and brain. Was recorded and cases with a fatal outcome.
The main danger of the drug for the human body is a serious "hit" on the liver. With the constant increase in the dosage or with prolonged use of this tool can develop acute liver failure that leads to failure of functioning of the organism as a whole.
The main symptoms of acetaminophen overdose are:
- nausea and vomiting, accompanied by severe pain in the abdomen;
- dizziness, and increased headache;
- in some cases happen and fainting.
Also too frequent use of this drug or use it in large quantities may cause serious allergic reactions. Take Paracetamol only need the doctor's order strictly following the instructions for use.
The recipient of this funds, you need to keep in mind the following information:
· A day you can eat no more than 8 tablets of paracetamol, that is 1-2 tablets every four hours.
· If Paracetamol in excess of the norm for once, following taking the drug should skip.
· Paracetamol as the active ingredient found in many medicines.
You need to read part of the preparations to prevent the use of Paracetamol in an amount greater than provided for the day.
The use of alcohol in the treatment of Paracetamol is unacceptable. You also cannot use this medicine as a remedy against hangover.
It is important to remember that if the drug did not help the pain, do not need to increase the dosage. The most safe for health and human life will appeal to the specialist and the choice of another drug.